Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

In the past month my mother, soon to be 76,

In the past month my mother, soon to be 76, is experiencing loss of memory & seems to be very confused. She is not good at drinking water. Her brother has recently went into a nursery home & will be there until he passes. Her sister's health is not good either. She worries, I think constantly , about their situation. Also she is considered clinically blind, star gart, & because of this she has fallen many times. I think she continues to fall far more than she will say. In March & April of this year she had carotid artery surgery. Blockage was in the 80 to 90 percent range causing her to black out & fall. She thinks the surgeries have brought on the memory loss. She has a 6 month appointment coming up for the surgeries she has had. I'm wondering if these surgeries could have brought this on? Could it be a vitamin deficiency? She struggles to have conversations & remembering peoples name. People that are close in her life. I'm very concerned for her at this point.
Thu, 1 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my mother 80years old is having follwing problems.frequent semi solid motion for past two months.temporarily relieved on giving medicine like norilet,ciproletA,rifagut on stoping medicine she is having same complaints again with dehydration.please advise

doctor1 MD

Im 46 years, hypertensive since 1997 and on Metoprolol 50mg & Amlopidine 5mg, Ecospirin 150mg and Rosavastatin. On my recent blood test , it was found fbp is 168 and Hbiac is 8.7%. BP is hereditary. My doctors advised me to take januvia 100mg. Im using this medicines for the past two months. Yesterday when i got my blood sugar tested, FBP is 76 and PLBS is 102 without taking the medicine. My question is should i continue the same medicine or should i reduce the dose, as im feeling low now a days.

doctor1 MD

My mother is 76. She has pain in her leg which was diagnosed as inflammation possibly arthritis. She is in constant severe pain and no pain killer seems to have helped so far. She cannot do much and is in pain even when sitting, lying down, etc, This started in her late fifties but taking regular exercises class helped. However in the past 2-3 two years that pain became so serve that she cannot exercise any longer. The only longer term pain relief that she had was in the form of cortisone injections, which gave her some relief for about 4-5 months at the time. However after taking two and reading about their possible side effects, she is very reluctant to repeat a third doze. She also tried physiotherapy, radio waves, massage, acupuncture, reflexology, etc. The medications she continues to take usually include paracetamol and more recently pain killer patches, none of which brings any significant relief. What kind of pain and inflammation management can be recommended? What kind of other treatments are out there? I should also mention that she was recently diagnosed with high reading of sugar in her blood, which may not helped. In the past 2-3 years she has also put on weight, probably due to her lack of exercise and having to cope with the stress of the pain.

Loading Online Doctors....